MathSciNet Relay Station
MathSciNet bibliographic data
MR341825 65D30
Schoenberg, I. J.; Silliman, S. D. On semicardinal quadrature formulae. Math. Comp. 28 (1974), 483–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement